# SDR FDEA201205111789

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1076501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 12 SLAT TRACK CUT-OUT FOUND CRACKED.   REPAIRED IAW SRM 57-10-00, FIG 68, SHEET 1, VOLUME I, REV 98. REPAIR DOUBLER AND REPAIR FILLER FABRICATED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
